# SDR AALA202209144186

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737
- Aircraft serial: 31169
- Aircraft time: 27,981 hours, 11,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE FAILED DOOR LATCH PULL TEST. L1 LATCH ASSEMBLY TO BE REPLACED ON NON-ROUTINE CARD 5786417.
